I. feell in a fog in the morning... I also take klonopin 1mg ..late afternoon and 1 mg at bed time,,, comments please
Hi, personally, i think that is a lot of strong medication to take at the same time. The interactions checker doesn't flag up any major interactions, but there are still side effect symptoms that could make you feel 'foggy' in the morning, and throughout the day. The doses are on the low side, so this is a benefit. I do get a bit concerned when psychotropic medications are used for sleep, rather than for a mental health condition, however this is just my view. https://www.drugs.com/interactions-check.php?drug_list=2333-1544,703-357,1979-1274
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2009 • 2 answers
Posted 5 Oct 2010 • 2 answers
Posted 17 Oct 2014 • 4 answers
I was on seroquel for bi polar and then off of it and put on ambien ran out of ambien ok to go back?
Posted 3 Dec 2015 • 1 answer
Posted 26 May 2016 • 1 answer